Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

is this still withdrawals from changing to prozac?

(5 Posts)
mad4myboys Wed 11-Nov-09 10:46:04

I was on citalopram until last week on 40mg, went down to 20mg for 2 days and then had 2 days of nothing (fri and sat) then sunday started on 20mg of prozac. I feel sick but hungary ALL the time, had horrendous headache since sat although getting better.

I feel very hormonal...this is all just the change over isnt it? [paranoid emotion of being pg!]

it would be very unlikely i was pg btw!

fingbusymum Wed 11-Nov-09 19:19:47

Just interested - why change fro Citalopram to Prozac? I am on Citalopram and came off after that Guardian article said they were all placebos. Took nothing for 5 days and became mad and suicidal (have never been before), so went back on. I find it useful, only on 20mg but keeps me reasonably calm. Was on Prozac years ago and remember its pretty powerful stuff - was on a Prozac high for a couple of weeks before it calmed down. I don't think it's hormonal, but chemical.

mad4myboys Wed 11-Nov-09 20:27:27

because its given me really bad spots and its been getting me down. Well 99% sure it is the citalopram, was on it before i had ds2 and went on after i had ds1 and same thing with my skin. So its more of a trial but pretty sure thats what it is. I think gp is keeping me on 20mg for a while to see how i go..

lovetogarden Thu 12-Nov-09 10:49:22

Started taking citalopram a week ago for anxiety attacks. Sticking with it as I know they take up to 2 to 3 weeks to kick in. anyone else experienced this?

mad4myboys Thu 12-Nov-09 15:11:32

yes it does take a few weeks. Can take a month, def stick with it for now

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now